MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM VENTRICULAR CATH; STANDARD CATHETERS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM VENTRICULAR CATH; STANDARD CATHETERS
Model Number 82-3041
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim ventricular catheter (id 823041) was implanted together with a certas valve via v-p shunt on unknown date with unknown setting.The ventricular catheter was obstructed therefore the catheter was removed and replaced on (b)(6) 2022.The certas valve remains implanted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim ventricular catheter (id 823041) was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause for the issue reported by the customer, could be due to biological debris and protein build up interfering with the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HAKIM VENTRICULAR CATH
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15211096
Report Number3013886523-2022-00372
Device Sequence Number19989221
Product Code JXG
UDI-Device Identifier10886704041252
UDI-Public10886704041252
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3041
Device Catalogue Number823041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown